# SDR AALA970910

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Governor
- Part number: FFG021BH
- Condition: Defective
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

MCO - FLT 638 - DURING APPROACH TO MCO, LEFT ENGINE FLAMEOUT 500 FEET BEFORE LANDING.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL FLOW GOVERNOR, TRANSIENT PRESSURE UNIT, BLEED VALVE CONTROL UNIT, IP BLEED VALVE, AND IP SOLENOID VALVE.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
